MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage, Intraventricular (1892)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The patient was implanted with two rns system depth leads on (b)(6) 2018.Post-lead placement mri revealed an intraventricular hemorrhage in the left lateral ventricle from the left thalamic lead placement.Final intra-op mri sequences revealed stability of the hemorrhage.As a safety precaution, the neurosurgeon postponed the neurostimulator placement procedure.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Correction to product lot number.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7974299
Report Number3004426659-2018-00040
Device Sequence Number1254965
Product Code PFN
UDI-Device Identifier00855547005038
UDI-Public010085554700503817191012
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007604
Device Lot Number22858-1-1-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age29 YR